# SDR 99ZZZM38

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860CA
- Make and model: Beech 1900D
- Aircraft serial: UE134
- Engine: Pwa PT6A67D
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 312081601
- Condition: Leaking
- Location: Lt Engine
- Part time: 113 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK FROM RIGHT ENGINE ACCESSORY SECTION.  INVESTIGATION AND INSPECTION FOUND FUEL CONTROL UNIT GARLOCK SEAL LEAKING.  REPLACED WITH NEW GARLOCK SEAL.  (M)
